# SDR UIEA2025021000121

- Difficulty date: February 9, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 99,896 hours, 21,373 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Part number: 130104237
- Part serial: ALT8691165
- Condition: Discharged
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LH OFF WING SLIDE ON-ACTIVATION, FOUND CYLINDER TRIGGER CABLE PULLED.( REMOVED AND REPLACED L/H OFF-WING SLIDE INFLATION CYLINDER IAW B767 AMM 25-65-02. PRESSURE OF THE INFLATION CYLINDER SATISFACTORY. TOOL ID XP1155 DUE DATE 07/16/25. )
